# SDR QXEA200602244

- Difficulty date: May 11, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,843 hours, 8,638 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC: LT WING, L/E 513BL, UPPER AND LOWER ATTACHMENT STRIP IS CORRODED.  MAINTENANCE REPAIRED IAW Q400 SRM TASK 51-14-00-350-803, SRM 51-42-05-330-801 AND SRM TASK 51-25-10-370-801.
